# SDR CALA2017110303923

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 30,495 hours, 10,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS RT FWD OVERHEAD BINS NOT WORKING. REPLACED BATTERY PACK M1676 CKS OK.
